Doctor insights on:
Advil D Cold And Sinus
Depends how much ?: Of you took Advil sinus is Advil with decongescent and Advil PM is Advil with Benadryl. Usually there is 200 - 400 mg in a pill of Advil . maximum dose of Advil is 800 mg every 8 h ( 3 x 24 hours) . Always take with food . Some decongescent can upset sleep and offsetting with Advil PM not greatest idea but ok short time. Drink plenty of fluids, steam inhalation, nasal saline rinse to help conges ...Read more
In anatomy, a sinus is a cavity within a bone or other tissue. Most commonly found in the bones of the face and connecting with the nasal cavities. Sinus (anatomy), description of the general term paranasal sinuses, air cavities in the cranial bones, especially those near the nose, including: the maxillary sinuses, also called the maxillary antra and the largest of the ...Read more
Yes: If taken in recommended doses there should be no problem. ...Read more
Meds: Yes no significant reaction.Get a more detailed answer ›
I took an Advil Cold & Sinus about an hour and a half ago yet I still have a terrible migraine/headache. What can I do to feel better?
See MD : You need a full history and physical exam. Including a neurological exam. If bleeding and neurological signs are excluded , status migrainosus can be safely and effectively treated with intramuscular toradol and phenergan in most cases. Rizatriptan a slower but good treatment option if no allergy. Go to urgent care for a workup. ...Read more
Azithromycin, Claritin (loratadine) d, and Advil cold and sinus- is it dangerous to take all these at once?
Decongestant: I don't know what are in Advil cold but suspect that it contains a decongestant such as pseudoephedrine. If you take this along with Claritin (loratadine) D, you may get OD from the decongestant part leading to insomnia, rise in pulse or BP, anxiety etc. Otherwise no problem. ...Read more
Upper nasal passage is swollen on one side. Took one Advil cold & sinus for three days but still painful & swollen.
Can i take advil cold and sinus with klonopin and lexapro (escitalopram)? What sinues medicine can i take can i get a list please? Can i also take ibuphrone with them?
Talk w/ Dr/druggist: The Advil IS ibuprofen. It's rare, but it can lead to bleeding w/ lexapro (escitalopram) in some folk. Watch for signs and call Dr immediately. It can also cause dizziness and fainting, so be careful and try to have someone near.The 1st two can also do that but if you've been ok so far - that's a good sign - just be careful. Ask your Dr for that list - for you overall case. ...Read more
YES: An excellent combination and very effective.Get a more detailed answer ›
Can I take Advil cold and sinus (night) and Nasonex (mometasone) for a cold and sinus pains while taking azythromycin for a sinus infection?
They do interact: very slightly. since azithromycin when being eliminated by the liver does prevent these other drugs from being removed as fast. BUT, the small effect on the drug metabolism isn't going to be noticeable let alone being in any way dangerous/risky. Nasonex (mometasone) especially once it gets out of the nose is so low an amount in the body, that it can't ... well.... do anything outside of the nose/throat. ...Read more
I am nursing a one month old.can I take Advil cold and Sinus for a cold? If so, can I take it with Tylenol 3? I take one for back pain until I do xray
Advil Cold and Sinus:
Advil Cold and Sinus contains pseudoephedrine which decreases breast milk supply. Avoid Advil Cold and Sinus while breastfeeding. Also avoid Tylenol #3 as it contains codeine which passes into breast milk. Okay to take plain tylenol or advil for pain. More about cold and allergy remedies while breastfeeding:
http://kellymom.com/bf/can-i-breastfeed/meds/cold-remedy/ ...Read more
I took alka seltzer plus at 9:15 pm not fully reading it. I have mostly nasal congestion. When can I take either DayQuil or Advil cold and sinus?
Rather than taking either of these medications, you may help your congestion better by taking steam or water vapor inhalation.
For good health - Have a diet rich in fresh vegetables, fruits, whole grains, milk and milk products, nuts, beans, legumes, lentils and small amounts of lean meats. Avoid saturated fats. Exercise at least 150 minutes/week and increase the intensity of exercise gradually. Do not use tobacco, alcohol, weed or street drugs in any form. Drink enough water daily so that your urine is mostly colorless.
Practice safe sex.
Get HPV vaccine. ...Read more
Can I take Advil Sinus Congestion and Pain with Allegra Allergy 24 hour together? I have a cold with nasal congestion.
Can i take Advil cold and sinus with Mucinex (guaifenesin) dm I have a cold: sneezing, sore throat, congestion, low fever, cough and just don't feel good.
According to drugs.Com, there are no reported interactions for these two medications.
If you have any additional questions about what medications to take or if your symptoms are worsening, give your doctor a call. Good luck! ...Read more
I took Tylenol Sinus extra strength this morning. Can I take Advil tonight it stick with Tylenol?
Yes: absolutely. Four hours after your last dose of that produce is acceptable ...Read more
Got a steroid shot In my hip for severe sinus and drainage issues. Took 2 Advil when I got home?? Is that ok
I'm on the tail end of a sinus infection....not taking meds other than advil and checked my BP and it was 180/100.
Advil side effects: Advil like any other NSAIDs (nonsteroidal anti-inflammation drugs) produces water retention which can be significant. In hypertensive patients can be dangerous because the more water in blood means more blood volume which increases the blood pressure. If to this is added an elevated consume of sodium (salt) this can represent an aggravation factor which could inflict stoke or heart attack. ...Read more
Yes you can: Yes you can as Benadryl (diphenhydramine) allergy plus sinus relief does not contain ibuprophen. ...Read more
Ibuprofen is a nonsteroidal anti-inflammatory drug (nsaid). It works by reducing hormones that cause inflammation and pain in the body. Ibuprofen is used to reduce fever and treat pain or inflammation caused by many conditions such as headache, toothache, back pain, arthritis, menstrual ...Read more
- Talk to a doctor online
- Advil cold and sinus alcohol
- Advil cold and sinus while pregnant
- Does advil cold and sinus contain acetaminophen?
- Advil sinus
- How many advil cold and sinus can i take?
- Can i take advil cold and sinus while breastfeeding?
- Can you take robitussin 8 hours after advil cold and sinus?
- Advil cold and acyclovir together
- Advil cold and sinus and nyquil